MAUDE Adverse Event Report: CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL

CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL
Model Number 321.04.354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility revision of all components after approximately 2 years and 1 month due to a peri-prosthetic fracture following a fall and also infection.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information including: - post primary and pre revision x-rays.- operative notes (primary and revision).- patient weight, activity level and medical history.- did the patient follow correct post-op protocol? - an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filled with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the event.

Brand Name
TRINITY-I
Common Device Name
TRINITY-I ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24936011
Report Number9614209-2026-00052
Device Sequence Number17438283
Product Code LZO
UDI-Device Identifier05055343870617
UDI-Public05055343870617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.04.354
Device Catalogue NumberN/A
Device Lot Number546316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX CERAMIC HEAD: 104.2800, 547735; TRINITY DM COCR LINER: 321.04.540, 522237; TRINITY DM ECIMA INSERT: 325.04.042, 532103; TRINITY SCREW: 321.020, 548593
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale